# SDR AXSA192WA3/25/10

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N192WA
- Make and model: Beech B-99
- Aircraft serial: U152
- Aircraft time: 43,667 hours, 47,671 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Part time: 882 hours, 1,138 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 1062 MHT-RUT ON APPROACH FOR RWY 31 THE PILOT SELECTED GEAR DOWN BUT NO GEAR LIGHTS WERE OBSERVED.  THE PILOT ABORTED THE APPROACH.  AFTER CLIMBOUT THE PILOT NOTED THE GEAR CB HAD POPPED.  THE PILOT RESET THE CB AND RETURNED THE GEAR TO THE UP POSITION.  ON THE SECOND ATTEMPT AT EXTENDING THE GEAR THE RED GEAR IN TRANSITION LIGHT REMAINED ILLUMINATED AND THE CB HAD POPPED AGAIN AND WOULD NOT RESET.  THE PILOT EXECUTED THE EMERGENCY LANDING GEAR EXTENSION CHECKLIST AND RECEIVED THREE GREEN LIGHTS AND THE PILOT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, JACKED THE AIRCRAFT AND PERFORMED 8 GEAR SWINGS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS ISSUES A FERRY FLIGHT PERMIT AND WAS POSITIONED DOWN TO MHT FOR FURTHER EVALUATION.  FURTHER INSPECTION REVEALED A FAULT TO GROUND NEW WIRE WAS RAN AND TEST RELAY DIODE P/N 1N4007 WAS REPLACED.  OPERATIONS OF GEAR CHECKED GOOD AFTER REPAIR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
